Confused-pg114800750318

2 Replies
ssd - May 18

Ok this is all kind of weird, but anyway. I just got off of my birth controll pill in April. 5 days after I got off i started my period, which was only two weeks after I had just had one, which I know is normal after gettingo off the pill. My husband and I had s_x everyday before and after my period for a week. This month when i was supposed to start my period i did, but it only lasted a day which is not normal for me, i took a test, but it said negative. Is there still a chance that I could be pregnant????

 

autumn85 - May 19

hey ssd! i had kinda the same thing happen to me... i got off birth control about a month ago and about 5 days later i had a little spotting. the only thing is that i am now 13 days late and i dont know if it is because of the birth control or because i am possibly preg. i have taken tests but all bfn so far..good luck!

 

Emma2 - May 19

It is completely normal to have erratic periods when stopping the pill mid-cycle. Some women's cycles only start to regulate themselves after a few months. If you got bleeding because at this point its not a period its breakthrough bleeding caused by hormones with a negative HPT I would say youre not pregnant. Wait a few days and test again if still negative..then you really arent pregnant. Good Luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?